# SDR SWI2025F01122

- Difficulty date: August 9, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N613UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000814
- Aircraft time: 12,203 hours, 7,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN L/H I/B SEAT TRACK FR.84.  (C-CHECK RO 08/27/2025)REPAIRED L/H I/B SEAT TRACK AT FR 84 Y-10.5" REF ETD2025-170-926454 REV:/. AND SRM 53-23-10/REPAIR 04P. THIS REPAIR DOESNT EFFECT THE WEIGHT, NO WEIGHT AND BALANCE REQUIRED. NO FURTHER ACTION REQUIRED.
